| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vertigo (2134)
| Date of Event |
01/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient was successfully activated.Additional treatment details were not provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly was hospitalized after initial implant surgery due to severe vertigo.No medical intervention occurred.Surgeon cleared the recipient for activation and it is noted that vertigo is not device related.